# SDR DALA1305930198

- Difficulty date: March 5, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 70,673 hours, 10,056 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T52174
- Condition: Corroded
- Location: Bs 1208-1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1208 TO 1340 RBL 88 CORRODED.  SEAT TRACK REPLACED IAW ERA 509191-14, REV ORIG.
